REAL

First order sweeping process with subsmooth sets

Affane, Doria and Boulkemh, Loubna (2022) First order sweeping process with subsmooth sets. Miskolc Mathematical Notes, 23 (1). pp. 13-27. ISSN 1787-2413

[img]
Preview
Text
3285.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 30 May 2022 10:24
Last Modified: 30 May 2022 10:24
URI: http://real.mtak.hu/id/eprint/143139

Actions (login required)

Edit Item Edit Item